# SDR AU970566

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: BACB30MR8
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH OUTBOARD TRAILING EDGE FLAP BOLT BROKEN - FOUND DURING INSPECTION IAW ENGINEERING DIRECTIVE ED 19/97
